MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "one of the hinged belt guards of the lifeband (lot # 168928) broke apart" was confirmed during the visual inspection of the returned lifeband.One side of one of the hinged belt guards was broken.The observed damage appeared to be an isolated instance of excessive force applied to the hinged belt guard of the lifeband.Upon visual inspection, it was also noted that the protective cloth cover (tyvek liner) was completely detached from the broken hinged belt guard, by being forcibly ripped from its fixing points.The customer did not mention the torn tyvek liner on the same side as the broken hinged belt guard, but it was also most likely caused by force applied to the band when it was pulled up.Furthermore, one of the locking tabs and the belt cover pin on the belt cover were observed broken, unrelated to the reported complaint.Such physical damage to the belt cover pin suggests that a force was applied on that particular side of the lifeband belt cover.Also, the fabric of the band was torn, likely due to excessive force applied to the hinged belt guards of the lifeband.Functional testing could not be performed due to the observed lifeband damage.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot# 168928.
 
Event or Problem Description
During patient use, one of the hinged belt guards (skirts) of the lifeband (lot # 168928) broke apart.The customer continued the resuscitation attempt with manual cpr.No consequences or impacts on the patient.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key16881627
Report Number3010617000-2023-00426
Device Sequence Number7261868
Product Code DRM
UDI-Device Identifier00849111001601
UDI-Public00849111001601
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-16
Device Lot Number168928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown